# SDR IPXA2022071884262

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 24,989 hours, 15,609 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radio
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR ATB FILED* NO EMERG DEC'D*A/C LANDED UNEVENTFULLY**AIR TURN BACK DUE TO WX FAIL ALSO PREP W/S DET FAULT NO RADAR RETURNS WX ALL ON.FOUND CMC FAULT (3441CMC0187) FOLLOWED TSM 34 41 00 FIG 113, REMOVED & REPLACED WXR PROCESSOR (1SQI) S/W P/N'S ALL MATCH AS NEEDED PER IPC 34 41 08 02C ITEMS -021, -022, -024, -025. WXR TEST WILL SHOW PASS PER AMM 34 41 00 0501 HOWEVER "WX FAIL" SHOWS AMBER ON ND FURTHER T/S REQUIRED MOVED TO L/P
